# SDR CA090606001

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Hughes 369FF
- Aircraft time: 302 hours
- Engine: Allsn 250C30
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 5182250202
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SENT IN  ELT FOR IT`S ANNUAL RECERTIFICATION. REMOVABLE COVER WAS BROKEN OUT AND THE MAIN CASE WAS CRACKED IN SEVERAL LOCATIONS. THIS UNIT HAND NOT BEEN DROPPED OR TAMPERED WITH. IT APPEARS THAT THE CASE HAS BEEN WEAKED BY UV LIGHT (AS WAS TOLD TO ME) AND THE AVIONICS SHOP HAVE EXPERIENCED SEVERAL OF THESE. MY CONCERN IS THE RELIABILITY OF THIS UNIT AS IT NOW HAS CRACKS IN THIS UNIT. WILL IT STILL WORK IF IT WAS INVOLVED IN AN ACCIDENT WITH THE CASE BEING IN SUCH A WEAK CONDITION. I HAVE BEEN TOLD THAT IT IS ALL OF THESE YELLOW CASES THAT ARE WEAK.
